# SDR NACA2022051200001

- Difficulty date: May 12, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 106,277 hours, 17,835 cycles
- Engine: Ge CF680C2B6
- Engine time: 6,571 hours, 2,253 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL INTERRUPTION (SIC) FLUID LEAK ON #1 ENGINE DURING STARTUP @ 1417Z IN KMIA. ACCOMPLISHED LEFT ENGINE DRY MOTORING AND WET MOTORING IAW AMM 71-00-00, NO LEAKS NOTED AT THIS TIME. AFTER ENGINE RUN AT IDLE POWER TO REMOVE REMAINING FUEL ALL NORMAL.
